# SDR CALA2018020300463

- Difficulty date: February 3, 2018
- Submitted: February 4, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,297 hours, 27,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N313820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS CORROSION AT APPX B STA 1787 BETWEEN S4R AND S6R JUST FWD OF APU INLET DOOR AS MARKED 034-001 B757-53-3-6 042. REMOVED APU INLET DOOR, REPLACED SURROUNDING SKIN STRAP. REINSTALLED APU INLET DOOR IAW SUA 49-15-08-004-001, SRM 51-40-02, AMM 49-15-08-404-008 AND DWG 148N3138.
